# SDR SWIA201125607

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 10,662 hours, 14,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY CEILING LIGHT IS OUT.  (FLT 6393)  RELAMPED EMERGENCY LIGHT.
